# SDR SWAA2025011787036

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 60,388 hours, 36,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW OVERHEAD SIGN DETACHED FROM CEILING.<[01] RESECURED CENTER AISLE EMERGENCY EXIT SIGN REF AMM 33-51-01. AC OK FOR SERVICE
